... Humatrope injections for the last 5 years. I have developed peripheral neuropathy in feet, heels and hands, could this be a side effect of the Humatrope? It is becoming unbearable, I do not have diabetes yet, but my bloOd sugar is pre diabetic. I am a 68 year old female. The left foot is really bad, numb and tingly. Anyone have this from Humatrope or other drugs like this?
Adult Human Growth Hormone Deficiency - Due to adult growth hormone deficiency I have been on daily?
- 24 Aug 2015 by anniezannie1947
- 29 Nov 2015
- humatrope, peripheral neuropathy, adult human growth hormone deficiency, side effect, injection, hormone, human growth hormone, growth
Annie; they don't list it as neuropathy but here are some side effects that are like what your talking about.
(((burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings))) and in other areas of the body.
that should answer your question. Chuck1957
- Humatrope Information for Consumers
- Humatrope Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humatrope (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 1 answer
Adult Human Growth Hormone Deficiency - ok I was just diagnosed with human growth hormone defiency.?
Posted 19 May 2012 • 2 answers
Posted 30 Dec 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 2 Dec 2015 • 2 answers